# SDR COMA9960130

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fail Message
- Condition: Activated
- Location: Te Flaps
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  INSPECTED FLAPS PER EO 27-045 AND AD 98-20-01.  NO DEFECTS FOUND.
